# SDR SWAA2022082242906

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 35,807 hours, 21,834 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Partition
- Condition: Cracked
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG AFT PYLON TE WEDGE HAS CRACK ON FWD PARTITION MEASURING APPR 1.1 / [01] C/W;[02] R/R RT ENG PYLON TE INBD WEDGR PARTITION REF SRM 51-40-02.
